Side effect of oral finasteride - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 9 of 9
  1. #1
    Junior Member JasUK's Avatar
    Join Date
    Jul 2020
    Posts
    3

    Default Side effect of oral finasteride

    Hi all,

    I'm nearly 44 years old and have started to be affected by the hair loss curse (suppose I have been pretty fortunate so far).

    After watching an episode of the The Hair Loss Show, I decided to bite the bullet and take a generic oral finasteride.

    I have taken one every odd day for around a week, and noticed slightly worrying side effects (orgasms are muted and I feel really drowsy).

    I looked into PFS and that really concerned me too.

    Is this something to worry about? Can I take oral finasteride once a week and still get some benefit?

    After doing some research, it seems topical finasteride can cause the same side effects too, though I may have been misled.

    This is a real shame, as minoxidil and finasteride seem to be the most effective treatments.

    Any thoughts and input seriously appreciated.

  2. #2

  3. #3
    Junior Member
    Join Date
    Jul 2020
    Posts
    15

    Default

    I would quit the oral fina. F8ck that. I suggest a topical finasteride https://actifolic.com/product/topical-fina/

    use it twice a week and then evaluate. I would also use minox with it

  4. #4
    Junior Member JasUK's Avatar
    Join Date
    Jul 2020
    Posts
    3

    Default

    Quote Originally Posted by stefkampen View Post
    I would quit the oral fina. F8ck that. I suggest a topical finasteride https://actifolic.com/product/topical-fina/

    use it twice a week and then evaluate. I would also use minox with it
    Yep, I am inclined to agree. One can't gamble with one's sexual health etc.

    Thanks for the link. I will definitely order that.

    I'm currently using Regaine once a day too. I started that around a week ago.

    Stay safe, bud.

  5. #5
    Junior Member
    Join Date
    Jul 2020
    Posts
    15

    Default

    Yeah, i feel when i ger side effects from using too much topical finasteride, i can just quit using it for 4-5 days and feel completely normal again. Can't imagine that would work when you pop 1 mg fina per day.

    No problem, glad to help

  6. #6
    Junior Member
    Join Date
    Mar 2019
    Posts
    29

    Default

    Quote Originally Posted by stefkampen View Post
    Yeah, i feel when i ger side effects from using too much topical finasteride, i can just quit using it for 4-5 days and feel completely normal again. Can't imagine that would work when you pop 1 mg fina per day.

    No problem, glad to help
    Hey!

    Is the topical finasteride as efficient as oral finasteride?

  7. #7
    Junior Member
    Join Date
    Aug 2020
    Posts
    1

    Default Don't want sides

    Seems like the side effects make it not even worthwhile. We see a lot of people, both men and women, undertaking WarmSculpting, which is like coolsculpting and they always are concerned about any side effects it might have. But none of the sides for it are sexual. Kind of ironic that the side's in some ways, defeats the whole purpose. lol

  8. #8
    Junior Member
    Join Date
    Jul 2020
    Posts
    15

    Default

    it's even more effective, since you are applying it directly at the scalp, thus lowering scalp's 5ar activity and so scalp DHT levels. Also a small amount can go systemic, which can be seen as a benefit, because you are combating the problem from two sides: internal and external

  9. #9
    Junior Member
    Join Date
    Aug 2020
    Posts
    3

    Default

    The side effects you mention are normal and tend to subside after continued use - a little like antidepressants.

    You won't get benefits from taking finasteride once a week. It requires sustained daily use for best results.

Similar Threads

  1. Finasteride (1 mg)- strange side effect
    By skyguy in forum Introduce Yourself & Share Your Story
    Replies: 2
    Last Post: 12-02-2016, 10:42 AM
  2. minoxidil side effect
    By michel sapin in forum Men's Hair Loss: Start Your Own Topic
    Replies: 6
    Last Post: 11-26-2016, 04:33 PM
  3. Weird fin side effect
    By deuce in forum Hair Loss Treatments
    Replies: 2
    Last Post: 05-10-2015, 11:41 AM
  4. Why do so many people seem to have side effect on Finasteride?
    By tercex11 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 12
    Last Post: 02-22-2014, 11:01 PM
  5. lethargy a side effect of fin?
    By elnino in forum Hair Loss Treatments
    Replies: 6
    Last Post: 12-07-2012, 02:58 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Hair Restoration
06-20-2011 09:07 PM
Last Post By kermitwaller676
Yesterday 10:57 PM
About Histogen’s Hair Stimulating Complex
09-29-2009 11:11 AM
Last Post By peterjohnee1
Yesterday 06:33 PM
Anyone experience a Second Shed on minoxidil?
Yesterday 09:54 AM
Last Post By PeakyBlinder
Yesterday 03:31 PM
The Bald Truth - September 25th, 2020
Yesterday 01:17 PM
Last Post By JoeTillman
Yesterday 01:17 PM
female hair loss 22 years old
05-19-2017 05:24 PM
Last Post By howardssdunn
Yesterday 11:11 AM